# SDR DALA2023021401147

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 101,094 hours, 14,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 L1 DIRT BAR WOULD NOT DISARM. CORRECTIVE ACTION: ARMED L1 DOOR SERVERAL TIMES. DOOR ARMED AND DISARMED NORMALLY. OK FOR SERVICE. (9901430)
